Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The Euler characteristic of projectively flat manifolds with amenable fundamental groups

Authors: Hyuk Kim and Hyunkoo Lee
Journal: Proc. Amer. Math. Soc. 118 (1993), 311-315
MSC: Primary 57R20
MathSciNet review: 1151814
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Euler characteristic of a closed projectively flat manifold with amenable fundamental group is shown to be nonnegative, and in fact zero if we further assume that the developing map is injective and the fundamental group is infinite.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R20

Retrieve articles in all journals with MSC: 57R20

Additional Information

PII: S 0002-9939(1993)1151814-0
Keywords: Euler characteristic, projectively flat manifold, polyhedral Gauss-Bonnet formula
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia